Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 30, 2016Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 30, 2016, 5:57 PM EDT for Monroe County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 5:57 PM EDT (21:57 UTC)
Expired
Jun 30, 2016, 6:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Monroe County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WWUS82 KFFC 302157
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT THU JUN 30 2016
 
GAZ071-302230-
MONROE GA-
557 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 630
PM EDT...

AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...JULIETTE...COLLIER...BLOUNT...BERNER AND PLANT SCHERER. 

LAT...LON 3304 8405 3312 8404 3320 8395 3320 8387
      3319 8385 3320 8384 3318 8382 3313 8382
      3307 8376 3294 8395
TIME...MOT...LOC 2157Z 228DEG 3KT 3308 8394 

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:01 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 30, 3:01 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT THU JUN 30 2016

.SHORT TERM /Tonight through Friday Night/...

The latest surface analysis shows surface trough has shifted
southward ever so slightly but still generally from la Grange to
Athens. North of this feature...a very sharp gradient to the dry
air exists with dewpoints falling int the mid 50s over the far NW
corner of the state., Along and south of the boundary
though...ample moisture exists for storm development...mainly at
the low levels for North GA but deep layer moisture in place for
all of central GA.

Mixed layer CAPE in excess of 3000 J/KG over
portions of east GA at this hour and well over 2000 along and
south of the trough axis. This has already allowed for the
development of strong to isolated severe storms across the area.
The storms that form along and north the I 20 corridor will have
the benefit of dry air aloft and DCAPE values of 1200 J/KG to aid
the wind threat. In addition...hail will be prominent in these
storms with reports already coming out of Gwinnett county. For the
southern tier storms...with deeper moisture present...anticipate
additional flooding concerns down there due to slow movement of
the storms.

We get a little upper level push for Friday which takes surface
trough axis southward. In addition...deep layer moisture will be
on the decrease area wide. Not enough of a dropoff for southern
sections to completely shut convection down but will be looking
more like 20 to 30 pops as opposed to the 60s of today.

Deese

.LONG TERM /Saturday through Thursday/...

The GFS continues to advertise a strong mid level trough to move
through the Tennessee valley through the afternoon on the 4th. It
will depend on timing as to whether we see washout conditions for
the 4th festivities or it is more scattered in nature ahead of the
trough. For now...kept it as mid range scattered but this
timeframe will need to be monitored closely for possible upgrade
to likely pops.

Deese

&&

AVIATION...
18Z UPDATE...
TSRA developing across southern sections of the forecast area and
look to affect mainly Macon and Columbus terminals this afternoon.
There is a line trying to develop as well just south of Athens so
will need to watch closely for possible inclusion of TEMPO there.
Otherwise...once TSRA dissipates tonight...MVFR to IFR cigs look
to develop but location is in question with one model showing ATL
and the other showing the south terminals. Favoring the southern
solution for now which puts IFR at MCN and CSG but keeps
conditions SCT for now at ATL.

//ATL CONFIDENCE...18Z UPDATE...
Medium on IFR potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  94  70  96 /  30  10  10  30
Atlanta         72  92  73  94 /  20   5   5  30
Blairsville     63  87  65  87 /  20   5   5  30
Cartersville    65  93  68  93 /  10   5   5  30
Columbus        72  94  73  97 /  40  20  10  30
Gainesville     70  91  71  93 /  30  10   5  30
Macon           71  95  72  97 /  60  20  10  30
Rome            64  94  69  93 /  10   5   5  30
Peachtree City  68  93  68  95 /  20  10   5  30
Vidalia         73  92  74  95 /  60  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Deese
AVIATION...Deese
Hazardous weather outlook, Jun 30, 3:54 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT THU JUN 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
354 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL REMAIN IN PLACE
THROUGH TONIGHT. THIS WILL KEEP A CHANCE OF THUNDERSTORMS OVER
PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY DURING THE AFTERNOON
AND EVENING HOURS...AND GENERALLY SOUTH OF A LINE FROM ROME TO
CHATSWORTH. A FEW OF THESE STORMS COULD BECOME STRONG WITH GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE CHANCE OF
THUNDERSTORMS BECOMES BETTER SUNDAY AND MONDAY AS A STATIONARY
FRONT LIFTS NORTH ACROSS NORTH GEORGIA. A FEW STORMS COULD BECOME
STRONG EACH AFTERNOON AND EVENING WITH THE MAIN THREATS BEING
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 30, 4:32 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUN 30 2016

GAZ071-072-081-082-302100-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
432 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...SOUTHERN
JONES...SOUTHEASTERN MONROE AND BIBB COUNTIES UNTIL 500 PM EDT...

AT 429 PM EDT...STRONG THUNDERSTORMS WERE FROM LIZELLA TO MACON
                ...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...SKIPPERTON...
RUTLAND...CROSS KEYS...ARKWRIGHT...LIZELLA AND JACK BROWN ESTATES.

LAT...LON 3289 8395 3298 8363 3275 8356 3274 8358
      3274 8360 3272 8360 3269 8375 3269 8377
      3268 8378 3266 8389
TIME...MOT...LOC 2029Z 248DEG 8KT 3281 8369

16
Special weather statement, Jun 30, 5:29 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016

GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.

LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
      3317 8372 3314 8375 3313 8382 3310 8379
      3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390

DJN
Special weather statement, Jun 30, 5:42 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT THU JUN 30 2016

GAZ036-037-302215-
OCONEE GA-CLARKE GA-
542 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR OCONEE AND SOUTHWESTERN CLARKE
COUNTIES UNTIL 615 PM EDT...

AT 541 PM EDT...A STRONG THUNDERSTORM WAS OVER WATKINSVILLE...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...NORTH HIGH SHOALS...BISHOP...ATHENS-CLARKE COUNTY...
WHITEHALL...STATE BOTANICAL GARDEN OF GA...BARNETT SHOALS...BEECHWOOD
HILLS...FARMINGTON AND EASTVILLE.

LAT...LON 3385 8327 3381 8330 3381 8329 3380 8330
      3370 8341 3372 8344 3376 8345 3380 8348
      3382 8350 3382 8353 3385 8357 3386 8359
      3398 8341
TIME...MOT...LOC 2141Z 236DEG 6KT 3389 8341

16
Local storm report, Jun 30, 5:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT THU JUN 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HIGH FALLS STATE PARK   33.18N  84.02W
06/30/2016  E1.00 INCH       MONROE             GA   PUBLIC

            DIME TO QUARTER SIZE HAIL REPORTED ALONG HIGH FALLS
            ROAD NEAR TOWALIGA RIVER DRIVE.

&&

EVENT NUMBER FFC1600424

DJN
Special weather statement, Jun 30, 5:43 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT THU JUN 30 2016

GAZ047-049-302215-
MORGAN GA-WALTON GA-
543 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND SOUTHEASTERN WALTON
COUNTIES UNTIL 615 PM EDT...

AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER RUTLEDGE...OR 9 MILES
WEST OF MADISON...MOVING NORTHEAST AT 5 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...SOCIAL CIRCLE...RUTLEDGE...NORTH HIGH SHOALS...BOSTWICK...HARD
LABOR CREEK STATE PARK...APALACHEE AND EBENEZER.

LAT...LON 3349 8362 3353 8368 3357 8368 3358 8369
      3360 8368 3363 8371 3365 8374 3382 8353
      3382 8350 3380 8348 3376 8345 3372 8344
      3369 8340 3361 8335
TIME...MOT...LOC 2143Z 236DEG 6KT 3361 8362

16
Special weather statement, Jun 30, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT THU JUN 30 2016

GAZ071-302230-
MONROE GA-
557 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 630
PM EDT...

AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...JULIETTE...COLLIER...BLOUNT...BERNER AND PLANT SCHERER.

LAT...LON 3304 8405 3312 8404 3320 8395 3320 8387
      3319 8385 3320 8384 3318 8382 3313 8382
      3307 8376 3294 8395
TIME...MOT...LOC 2157Z 228DEG 3KT 3308 8394

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:25 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oconee, Walton35 min
Jun 29, 9:48 PM EDTSevere Thunderstorm WarningFFCWalton27 min
Jun 29, 10:09 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee, Walton36 min
Jun 29, 11:30 PM EDTSpecial Weather StatementFFCOconee45 min
Jun 29, 11:34 PM EDTSpecial Weather StatementFFCOglethorpe41 min
Jun 30, 12:36 AM EDTSpecial Weather StatementFFCJackson39 min
Jun 30, 2:11 PM EDTSpecial Weather StatementFFCTreutlen34 min
Jun 30, 2:13 PM EDTSpecial Weather StatementFFCStewart, Webster47 min
Jun 30, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 30, 2:32 PM EDTSevere Thunderstorm WarningFFCGwinnett28 min
Jun 30, 2:56 PM EDTSpecial Weather StatementFFCTreutlen49 min
Jun 30, 3:00 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 30, 3:31 PM EDTSpecial Weather StatementFFCDooly29 min
Jun 30, 3:47 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCMacon34 min
Jun 30, 4:04 PM EDTSpecial Weather StatementFFCButts26 min
Jun 30, 4:29 PM EDTSpecial Weather StatementFFCRockdale31 min
Jun 30, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Jun 30, 4:32 PM EDTSpecial Weather StatementFFCBibb28 min
Jun 30, 4:51 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe39 min
Jun 30, 5:16 PM EDTSevere Thunderstorm WarningFFCJasper29 min
Jun 30, 5:29 PM EDTSpecial Weather StatementFFCMonroe31 min
Jun 30, 5:42 PM EDTSpecial Weather StatementFFCOconee33 min
Jun 30, 5:43 PM EDTSpecial Weather StatementFFCMorgan32 min
Jun 30, 5:45 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam30 min
Jun 30, 5:53 PM EDTSevere Thunderstorm WarningFFCPutnam37 min
Jun 30, 6:13 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee32 min
Jun 30, 6:46 PM EDTSpecial Weather StatementFFCClarke, Madison29 min
Jun 30, 7:19 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Jun 30, 7:23 PM EDTSpecial Weather StatementFFCLumpkin22 min
Jun 30, 7:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 30, 7:58 PM EDTSpecial Weather StatementFFCLumpkin, White32 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.